No Cover Image

Journal article 720 views

On the Log-Laplace Equation for Nonlocal Operators Generating Sub-Markovian Semigroups

N. Jacob, Vitaly Moroz Orcid Logo

Applied Mathematics and Optimization, Volume: 45, Issue: 2, Pages: 237 - 250

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Applied Mathematics and Optimization
ISSN: 0095-4616 1432-0606
Published: 2002
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 237
End Page: 250